MathSciNet Relay Station
MathSciNet bibliographic data
MR1945284 (2003i:28006) 28A80 (42B25)
Katz, Nets Hawk; Tao, Terence New bounds for Kakeya problems. Dedicated to the memory of Thomas H. Wolff. J. Anal. Math. 87 (2002), 231–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement